Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Manifolds homeomorphic to sphere bundles over spheres


Author: R. De Sapio
Journal: Bull. Amer. Math. Soc. 75 (1969), 59-63
DOI: https://doi.org/10.1090/S0002-9904-1969-12144-0
MathSciNet review: 0240830
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. De Sapio, Differential structures on a product of spheres, Comment. Math. Helv. (to appear). MR 243536
  • 2. R. De Sapio, Differential structures on a product of spheres. II, Ann. of Math, (to appear).
  • 3. W. C. Hsiang, J. Levine and R. H. Szczarba, On the normal bundle of a homotopy sphere embedded in Euclidean space, Topology 3 (1965), 173-181. MR 175138
  • 4. R. Lashof, Problems in differential and algebraic topology, Seattle Conference, 1963, Ann. of Math. (2) 81 (1965), 565-591. MR 182961
  • 5. J. Munkres, Obstructions to the smoothing of piecewise differentiable homeomorphisms, Ann. of Math. (2) 72 (1960), 521-554. MR 121804
  • 6. J. Munkres, Concordance of differentiable structures--two approaches, Michigan Math. J. 14 (1967), 183-191. MR 212806
  • 7. D. Sullivan, On the Hauptvermutung for manifolds, Bull. Amer. Math. Soc. 73 (1967), 598-600. MR 212811


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12144-0

American Mathematical Society